# SDR ASAA2023092145264

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 7,450 hours, 2,212 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 632920682
- Part serial: 2264
- Condition: Damaged
- Location: #1 Engine
- Part time: 7,450 hours, 2,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE T/S LP 60683921, FOUND HPSOV CONTACTING R/H T/R BLANKET. GROUNDED - YES. REMOVED THE #1 ENG HPSOV, REF AMM 36-11-07-000-801. J RAMIREZ 48859 09/21/2023. INSTALLED THE #1 ENG HPSOV, REF AMM 36-11-07-400-801 UP TO STEP H(1). OPS CHECK AND LEAK CHECK STILL REQUIRED J RAMIREZ 48859 09/21/2023. OPS CHECK AND LEAK CHECK GOOD IAW AMM 36-11-07-400-80 H(3),(4)(5).
